# SDR HALA2014032100037

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 7,744 hours, 42,542 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 518735
- Part serial: MX660248
- Condition: Leaking
- Location: Hyd System
- Part time: 7,743 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DEPARTURE LT HYD QTY INDICATED .97 AT APPROX 2110Z STATUS PAGE WAS CHECKED.  LT HYD QTY INDICATED .74RF FROM 2110Z TO 2208Z LT HYD QTY DECREASED TO .64RF.  BLOCKED IN LT HYD IND.  R & R HYD POWER TRANSFER UNIT IAW 29-22-01. SECURITY CHECK GOOD. LEAK CHECK AND OPS CHECK REQUIRED.  PES FILL AND BLEED REQUIRED.  STEP 9 ON INSTALLATION, PERFORMED PES FILL AND BLEED IAW AMM 29-22-00-872-001. OPS AND LEAK CHECK GOOD.
